# SDR GTIA9700090

- Difficulty date: December 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Mis Installed
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MHV - STATION 600 LONGERON 30 SKIN REPAIR NOT PER SRM 53-04 FIG 12B.  FINGER DOUBLERS NOT INSTALLED.  INSTALLED FINGER DOUBLERS AS PER SRM 53-04 PAGE 35 FIG 12B.  (M)
